International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 217-225
Complete residue systems in the ring of matrices
of rational integers
1Department of Mathematical Sciences, National Chengchl University, Taipei, Taiwan
2Department of Mathematics, National Central University, Chungli, Taiwan
Received 1 April 1977; Revised 29 August 1977
Copyright © 1978 Jau-Shyong Shiue and Chie-Ping Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with the characterizations of the complete residue system , where is any matrix, in the ring of matrices.